How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Cardiology
Satisfied Customers: 55748
Experience:  Cardiology Expert
55099014
Type Your Cardiology Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I do have e anxiety .Two weeks ago I had strep was

Customer Question

Hello Dr .I do have e anxiety .Two weeks ago I had strep was prescribed zpack developed horrible reaction ,then switched to keflex after finishing it now I lost appetite,I lost 6lb in two weeks ,my hands r cold ,I weigh myself all the time .I do suffer from gerd and and gastroenitis for a long time .I have burping ,gasses ,acid all day evevry day .But now anxiety took over and have fear of cancer
Submitted: 7 months ago.
Category: Cardiology
Expert:  Dr. Phil, MD replied 7 months ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 7 months ago.

I doubt cancer

have you had stool tests for c diff?

Customer: replied 7 months ago.
No .two weeks ago thry did cbc and it was all good except wbc it was 15.3 er Dr didn't want to do any more tests he said it shows I have strep .But after taking antibiotics I am.not saying it was because of antibiotics but right after loss of appetite,weight loss ,cold hands ,on top of my usual burping ,gasses ,acid .How often women38have colon , pancreatic,stomach cancers ?
Expert:  Dr. Phil, MD replied 7 months ago.

very unlikely at your age

it almost never happens

Customer: replied 7 months ago.
Besides anxiety which yes I know I have and it has been very high now .What can it be . Antibiotics?Infection?Gerd ?Or anxiety .And how to fix it
Expert:  Dr. Phil, MD replied 7 months ago.

I think it could be GERD

Customer: replied 7 months ago.
weight loss and appetite loss can happen when it gets bad
Expert:  Dr. Phil, MD replied 7 months ago.

yes

Customer: replied 7 months ago.
what can I do ?How can I fix it.becaise at this point I. Am paralized with fear of cancer
Expert:  Dr. Phil, MD replied 7 months ago.

try prilosec